ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Contra qsI- Continuous Functions in Ideal Bitopological Spaces

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 2)

Publication Date:

Authors : ; ;

Page : 122-124

Keywords : Ideal bitopological space; qsI-open sets; qsI-continuous functions contra qsI-continuous functions;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we apply the notion of qsI-open sets and qsI-continuous functions to present and study a new class of functions called contra qsI-continuous functions in ideal bitopological spaces.

Last modified: 2021-06-30 20:58:50